Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Local properties of quotient analytic spaces

Authors: Kunio Takijima and Tadashi Tomaru
Journal: Proc. Amer. Math. Soc. 72 (1978), 461-467
MSC: Primary 32C40; Secondary 32G11
MathSciNet review: 509235
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ T: = {\mathbf{C}}/{\mathbf{Z}}{\omega _1} + {\mathbf{Z}}{\omega _2}$ be a complex 1-torus and $ {E_n}$ the set of all elliptic functions of order n. Then M. Namba showed that $ {E_n}$ is a 2n-dimensional complex manifold. Let $ \operatorname{Aut} T$ be the automorphism group of T, then $ \operatorname{Aut} T$ is a 1-dimensional compact complex Lie group and the orbit space $ {E_n}/{\operatorname{Aut}} T$ is an analytic space. In this paper, we shall show that $ {E_n}/{\operatorname{Aut}} T$ has only rational singularities and if $ n \geqslant 5,{E_n}/{\operatorname{Aut}} T$ is rigid.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32C40, 32G11

Retrieve articles in all journals with MSC: 32C40, 32G11

Additional Information

PII: S 0002-9939(1978)0509235-9
Keywords: Quotient analytic space, rational singularity, rigid singularity, elliptic function
Article copyright: © Copyright 1978 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia